# SDR COMA0760235

- Difficulty date: March 6, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 11,637 hours, 10,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2030
- Condition: Faulty
- Location: Lt Wing
- Part time: 9,705 hours, 8,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5436 - RECEIVED A FLAP FAIL CAUTION MESSAGE DURING CLIMBOUT OF BGR, CREW DECLARED EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT BRAKE POSITION SENSING UNIT.
